# SDR SWAA104041

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 72,353 hours, 64,697 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 6573787
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT HORIZONTAL STABILIZER ELEVATOR LOWER T/E SKIN HINGE CRACKED.  REPAIRED SKIN PER AWA EA.
